Show simple item record

dc.contributor.author Naik, PA
dc.contributor.author Wedel, M
dc.contributor.author Kamakura, W
dc.date.accessioned 2011-06-21T17:30:31Z
dc.date.issued 2010-01
dc.identifier.citation Journal of Business & Economic Statistics, 2010, 28 (1), pp. 67 - 81
dc.identifier.issn 0735-0015
dc.identifier.uri http://hdl.handle.net/10161/4402
dc.format.extent 67 - 81
dc.language aa
dc.language.iso en_US en_US
dc.relation.ispartof Journal of Business & Economic Statistics
dc.relation.isversionof 10.1198/jbes.2009.07170
dc.title Multi-Index Binary Response Analysis of Large Data Sets
dc.title.alternative en_US
dc.type Journal Article
dc.description.version Version of Record en_US
duke.date.pubdate 2010-1-0 en_US
duke.description.endpage 81 en_US
duke.description.issue 1 en_US
duke.description.startpage 67 en_US
duke.description.volume 28 en_US
dc.relation.journal Journal of Business & Economic Statistics en_US
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Fuqua School of Business
pubs.volume 28
dc.identifier.eissn 1537-2707

Files in this item

This item appears in the following Collection(s)

Show simple item record